# SDR UPS97823117

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 320-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D F/S 320-350 LT CUSP LOWER SURFACE HAS HEAVY CORROSION.  REMOVED DAMAGED SECTION F/S 330 TO 370, FABRICATED AND INSTALLED REPAIR SECTION IAW SRM 53-2-5 FIG 15, 53-2-0 FIG 2, 51-1-20.
